| Catalog Number |
5C4456 |
| Medical Device Problem Code |
Tear, Rip or Hole in Device Packaging (2385)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/25/2022
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the individual packaging of at least five (5) flexicaps were damaged (opened).This was observed before use of the devices for peritoneal dialysis therapy.There was no report of patient injury or medical intervention associated with this event.No additional information is available.
Additional Manufacturer Narrative
Should additional relevant information become available, a supplemental report will be submitted.
Additional Manufacturer Narrative
Additional information: h3, h6, h10.H10: the actual device was not available; however, photographs of the sample were provided for evaluation.A visual inspection with the naked eye noted the cartons and pouches were damaged.The pouches were damaged with holes.The reported condition was verified.The probable cause of the condition was determined to be due to a transportation issue.A batch review was conducted and there were no deviations found related to this reported condition during the manufacture of this lot.Should additional relevant information become available, a supplemental report will be submitted.